melt

[Virtual] MELT Winter 2022

January 3 – January 21, 2022

December 29, 2021: Safety Notice


The Movement Research team is assessing the current Omicron variant alert and the increase of Covid-19 cases in New York City. In order to keep our dance community safe, we are moving all the MELT Winter 2022 workshops ONLINE.

Go to the SCHEDULE tab and click on your favorite offering.
Read the workshops' descriptions carefully.
We are thrilled to be dancing with you soon via ZOOM.

Stay tuned to our Social Media and Sign up for our >>NEWSLETTER<< for more updates.
Please note all programming is subject to change.


About MELT:

MELT Intensives are a series of daily workshops in technique, somatics, improvisation, composition and other areas offered each summer and winter. These workshops provide students with the unique opportunity to engage with some of the most highly regarded and innovative artists in the field of dance today.

December 29, 2021: Safety Notice


The Movement Research team is assessing the current Omicron variant alert and the increase of Covid-19 cases in New York City. In order to keep our dance community safe, we are moving all the MELT Winter 2022 workshops ONLINE.

Go to the SCHEDULE tab and click on your favorite offering.
Read the workshops descriptions carefully.
We are thrilled to be dancing with you via ZOOM.


Stay tuned to our Social Media and Sign up for our >>NEWSLETTER<< for more updates.


WEEK 1: January 3-6

Irene Dowd
[Virtual] Spirals(c)
Monday-Friday from 10am-12pm EST
Duration: 2 hours
Location: Online via Zoom

Petra Kuppers
[Virtual] Starship Somatics: Monster Edition
Monday-Friday from 12-1pm EST
Duration: 1 hour
Location: Online via Zoom

Rosy Simas
[Virtual] Rest and Refuge
Monday-Friday from 1:30-3:30pm EST
Duration: 2 hours
Location: Online via Zoom


WEEK 2: January 10-14

luciana achugar
[Virtual] A Spell for Utopia (Pleasure Practice)
Monday- Friday from 10am-12pm EST
Duration: 2 hours
Location: Online via Zoom

Ori Flomin
[Virtual] Dance and Healing: Exploring the Healing Body through Dance and Self-Shiatsu
Monday-Friday from 2pm–4:30pm EST
Duration: 2.5 hours
Location: Online via Zoom

Angie Pittman
[Virtual] Dancing Apart/Dancing Together
Monday-Friday from 3-4pm EST
Duration: 1 hour
Location: Online via Zoom

WEEK 2: January 17-21

Eva Karczag
[Virtual] Honing a Practice- Deepening into Masunaga's Reclining Meridian Stretches
Monday- Friday from 10am-12pm EST
Duration: 2 hours
Location: Online via Zoom

Jasmine Hearn
[Virtual]Map 003: Listening to Color
Monday-Friday from 1-3pm EST
Duration: 2 hours
Location: Online via Zoom

mayfield brooks
(Postponed) [Virtual] Falling into Attunement: Let's Play!
Monday-Friday from 4:30-6:30pm EST
Duration 2 hours
Location: Online via Zoom

We accept credit card payment on our website, as well as check or money order payments by mail.

To avoid online fees, complete the registration form online and then mail a check to Movement Research 150 First Avenue, New York, NY 10009.

To notify you sent a check or for further inquiries email: [email protected]

PLEASE NOTE: “drop-in” classes are not available.

Movement Research does not have or can provide housing to attendees. All MELT participants are responsible for making their own traveling and lodging arrangements.

122 Community Center is a fully ADA compliant facility. For inquiries regarding assistive services: please contact Martita Abril at [email protected] Requests should be made no later than two business days in advance of the workshop.


  • Registration is OPEN!

[Virtual] SPIRALS©

Irene Dowd
register

January 3 – January 7

10:00am – 12:00pm
register

[Virtual] Starship Somatics: Monster Edition

Petra Kuppers
register

January 3 – January 7

12:00pm – 1:00pm
register

[Virtual] Rest and Refuge

Rosy Simas
register

January 3 – January 7

1:30pm – 3:30pm
register

[Virtual] A Spell for Utopia (Pleasure Practice)

luciana achugar
register

January 10 – January 14

10:00am – 12:00pm
register

[Virtual] Dance and healing: exploring the healing body through dance and self-shiatsu

Ori Flomin
register

January 10 – January 15

2:00pm – 4:30pm
register

[Virtual] Dancing Apart/Dancing Together

Angie Pittman
register

January 10 – January 14

3:00pm – 4:00pm
register

[Virtual] Honing a Practice - Deepening into Masunaga’s Reclining Meridian Stretches

Eva Karczag
register

January 17 – January 21

10:00am – 12:00pm
register

[Virtual] Map 003: Listening to Color

Jasmine Hearn
register

January 17 – January 21

1:00pm – 3:00pm
register

(Postponed) [Virtual] Falling into Attunement: Let's Play!

mayfield brooks

January 17 – January 21

4:30pm – 6:30pm